# SDR DXTA20082935

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600382
- Aircraft time: 10,371 hours, 8,412 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 65430087
- Condition: Malfunctioned
- Location: Rtmlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, OUT OF DEPARTURE, RT GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED RT UPLOCK SWITCH WITH NEW. C/W FULL GEAR FUNCTIONAL CHECK. ALL OPS CHECK GOOD AT THIS TIME. IAW MM 32-61-00.
